# SDR DALA2016022302829

- Difficulty date: February 24, 2014
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,370 hours, 50,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 788-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV4, A BS 788-807, LT WINDOW BELT LIGHTNING STRIKE WAS REPAIRED IAW ERA 521186-14, SECT 1.
